×

zbMATH — the first resource for mathematics

Manifestations of the Schur complement. (English) Zbl 0284.15005

MSC:
15A15 Determinants, permanents, traces, other special matrix functions
15-00 General reference works (handbooks, dictionaries, bibliographies, etc.) pertaining to linear algebra
62J99 Linear inference, regression
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, T.W., An introduction to multivariate statistical analysis, (1958), Wiley New York · Zbl 0083.14601
[2] Anderson, W.N., Shorted operators, SIAM J. appl. math., 20, 520-525, (1971) · Zbl 0217.05503
[3] Anderson, W.N.; Duffin, R.J., Series and parallel addition of matrices, J. math. anal. appl., 26, 576-594, (1969) · Zbl 0177.04904
[4] Anderson, W.N.; Duffin, R.J.; Trapp, G.E., Parallel subtraction of matrices, Proc. nat. acad. sci. U.S.A., 69, 2530-2531, (1972) · Zbl 0348.15007
[5] Brioschi, F., Sur LES séries qui donnent le nombre de racines réelles des équations algébriques à une ou plusiers inconnues, Nouvelles annales de mathématiques, 15, 264-286, (1856)
[6] Bunch, J.R.; Parlett, B.N., Direct method for solving symmetric indefinite systems of linear equations, SIAM J. numer. anal., 8, 639-655, (1971)
[7] Carlson, D.; Schneider, H., Inertia theorems for matrices: the positive semi-definite case, J. math. anal. appl., 6, 430-446, (1963) · Zbl 0192.13402
[8] Carlson, D.; Haynsworth, E.; Markham, T., A generalization of the Schur complement by means of the Moore-Penrose inverse, SIAM J. appl. math., (1972), submitted for publication in
[9] Crabtree, D.E.; Haynsworth, E.V., An identity for the Schur complement of a matrix, Proc. amer. math. soc., 22, 364-366, (1969) · Zbl 0186.34003
[10] Debreu, G., Definite and semidefinite quadratic forms, Econometrica, 20, 295-300, (1952) · Zbl 0046.24401
[11] Duffin, R.J.; Hazony, D.; Morrison, N., Network synthesis through hybrid matrices, J. SIAM appl. math., 14, 390-413, (1966) · Zbl 0161.13303
[12] Duffin, R.J.; Trapp, G.E., Hybrid addition of matrices-network theory concept, Applicable analysis, 2, 241-254, (1972) · Zbl 0268.15010
[13] Fiedler, M.; Pták, V., On matrices with non-positive off-diagonal elements and positive principal minors, Czech. math. J., 12, 382-400, (1962) · Zbl 0131.24806
[14] Gantmacher, F.R., The theory of matrices, Vol. I, (1960), Chelsea,New York · Zbl 0088.25103
[15] Haynsworth, E.V., Determination of the inertia of a partitioned Hermitian matrix, Lin. alg. and appl., 1, 73-81, (1968) · Zbl 0155.06304
[16] Haynsworth, E.V.; Ostrowski, A.M., On the inertia of some classes of partitioned matrices, Lin. alg. and appl., 1, 299-316, (1968) · Zbl 0186.33704
[17] Haynsworth, E.V., Reduction of a matrix using properties of the Schur complement, Lin. alg. and appl., 3, 23-29, (1970) · Zbl 0198.05203
[18] Haynsworth, E.V., Applications of an inequality for the Schur complement, Proc. amer. math. soc., 24, 512-516, (1970) · Zbl 0198.05202
[19] Lagrange, J.L., Recherches sur la méthode de maximis et minimis, Oeuvres, 1, 3-20, (1759)
[20] von Mises, R.; Geiringer, H., Mathematical theory of probability and statistics, (1964), Academic New York
[21] Morse, M., Subordinate quadratic forms and their complementary forms, Proc. nat. acad. sci. U.S.A., 68, 579, (1971) · Zbl 0211.41703
[22] Morse, M., Subordinate quadratic forms and their complementary forms, Rev. roum. math. pures et appl., 16, 559-569, (1971) · Zbl 0221.15023
[23] Ostrowski, A., A new proof of Haynsworth’s quotient formula for Schur complements, Lin. alg. and appl., 4, 389-392, (1971) · Zbl 0224.15003
[24] Parsons, T.D., Applications of principal pivoting, (), 567-581 · Zbl 0275.15012
[25] Rutishauser, H., Über eine kubisch konvergente variante der LR transformation, Z. angew. math. mech., 40, 49-54, (1960) · Zbl 0128.11701
[26] Schur, I., Potenzreihen im innern des einheitskreises, J. reine angew. math., 147, 205-232, (1917) · JFM 46.0475.01
[27] Stiefel, E.L., An introduction to numerical analysis, (1963), Academic New York · Zbl 0154.16702
[28] Tucker, A.W., A combinatorial equivalence of matrices, (), 129-140 · Zbl 0096.00701
[29] Tucker, A.W., Principal pivotal transforms of square matrices, SIAM rev., 5, 305, (1963)
[30] Watford, L.J., The Schur complement of a generalized M-matrix, Lin. alg. and appl., 5, 247-255, (1972) · Zbl 0254.15014
[31] Wendler, K., Hauptaustauschschritte (principal pivoting), () · Zbl 0217.27101
[32] Woodbury, M.A., Inverting modified matrices, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.